ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the breakdown of the most probable distribution for mayer clusters

Bagchi, Biman (1987) On the breakdown of the most probable distribution for mayer clusters. In: Chemical Physics Letters, 134 (2). pp. 121-125.

[img] PDF
13.pdf - Published Version
Restricted to Registered users only

Download (414Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

We present an analysis of the breakdown of the most probable approximation to the Mayer cluster size distribution for clusters of size comparable to the size of the system. This failure is illustrated by considering an ideal Bose gas for which exact volume dependent reducible cluster integrals are available.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 19 Jan 2010 07:29
Last Modified: 19 Sep 2010 05:38
URI: http://eprints.iisc.ernet.in/id/eprint/21554

Actions (login required)

View Item View Item